# SDR CALA2024020300308

- Difficulty date: January 30, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 113,271 hours, 11,612 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC OR RUBBER ODOR IN AFT GALY. SMELL STOPD AFT OVN N CH LR OFF CHECKED AFT GALLEY CHILLERS AND OVENS. NO DEFECTS NOTED. UNABLE TO DUPLICATE DEFECT.
